CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A characterization of box-Mengerian matroid ports 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2008, 卷号: 33, 期号: 2, 页码: 497-512
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan
Favorite  |  View/Download:86/0  |  Submit date:2018/07/30
binary clutter  binary matroid  regular matroid  box-total dual integrality  
带区间数据的最小风险斯坦纳树问题 期刊论文
系统科学与数学, 2008, 卷号: 028, 期号: 011, 页码: 1310
Authors:  陈旭瑾;  胡捷;  胡晓东
Favorite  |  View/Download:60/0  |  Submit date:2020/01/10